# SDR AMTA200800182

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS 632RB HAS PITTING CORROSION ON CLAMP RING.  REMOVED PITTING CORROSION ON CLAMP RING IAW B737-800, SRM 51-10-02-0G, ORG MAT .129, MAT LOSS .002, REM MAT .127, FOUND TO BE WITHIN LIMITS IAW SRM 57-20-01-1A, ALODINE CLAMP RING IAW SRM 51-10-01-0G.  (K)
